Steroid acne medication

Pantethine is safer and works the same. It is the active ingredient in Vitamin B5. If you have -any questions, feel free to ask me and I'll respond in this thread.
Jul 16 2007, 12:44 PM

I wish I had seen the info on pantethine before starting b5 powder 10 days ago. I have had moderate acne for 30 years... had 4 rounds of accutane. Currently on minocycline, tazorac, % benzoyl peroxide. This minimized my acne to 2-3 small lesions at any time.
So far, the b5 is affecting my skin AS WELL AS accutane. My oil slick of a face is almost at normal sebum levels already. My nose isn't shiny after all day at work. I'm excited, because if I can back off the dosage after 3 months, it could be a maintenance drug!!! No more oily skin and zits!

I think I'll maintain the b5 and watch for posts from people who have switched over to the pantethine.

BTW: I am an inorganic chemist and medical researcher. This stuff is not without side effects (diarrhea-common, hair loss-rare). From what I've read, you need to take a multi-b vitamin while megadosing b5. Since it's water soluble (not fat soluble) the excess will be excreted from your body. Compared to accutane (stores in the liver) risks are minor.
Good luck!!!!
Aug 13 2007, 01:25 AM

On top of increasing the production of sebum, steroids may also accelerate the growth of the acne causing bacteria, Propionibacterium acnes , adding to the acne’s severity. It’s advised that the best way to treat steroid-induced acne is to stop taking steroids, but this isn’t always possible. While often associated with body builders, steroids are used for a  variety of ailments , such as arthritis, asthma, and severe allergic reactions. In times when you’re unable to stop taking steroids, it’s important to consult your doctor or dermatologist.

Steroid acne medication

steroid acne medication


steroid acne medicationsteroid acne medicationsteroid acne medicationsteroid acne medicationsteroid acne medication